# SDR DALA2016042703356

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK BETWEEN BS 1041 AND X=18 RT AT AFT CARGO COMPARTMENT.  DUE TO EXCESSIVE DAMAGE, TIE TRACK WAS REPLACED IAW SRM 51-10-3, 14-21, 51-10-4, 51-30-2, 51-30-1, FROM BS 1007 TO 1155.
